Invariant measures for dichotomous stochastic differential equations in Hilbert spaces
Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1083-1088.

We study existence of invariant measures for semilinear stochastic differential equations in Hilbert spaces. We consider infinite dimensional noise that is white in time and colored in space and we assume that the nonlinearities are Lipschitz continuous. We show that if the equation is dichotomous in the sense that the semigroup generated by the linear part is hyperbolic and the Lipschitz constants of the nonlinearities are not too large, then existence of a solution with bounded mean squares implies existence of an invariant measure.

Nous étudions l'existence de mesures invariantes pour des équations différentielles stochastiques semilinéaires dans les espaces de Hilbert. Nous considérons des bruits de dimension infinie qui sont blancs en la variable du temps et colorés en les variables de l'espace et nous supposons que les nonlinéarités sont lipschitziennes. Supposons en outre que l'équation a une dichotomie au sens où le semigroupe engendré par la partie linéaire est hyperbolique et les constantes lipschitziennes ne sont pas trop grandes. Nous démontrons alors que l'existence d'une solution à variance bornée entraîne l'existence d'une mesure invariante.

Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02410-X
Van Gaans, Onno 1; Verduyn Lunel, Sjoerd 2

1 Department of Applied Mathematical Analysis, Faculty ITS, Delft University of Technology, PO Box 5031, 2600 GA Delft, The Netherlands
2 Mathematical Institute, Leiden University, PO Box 9512, 2300 RA Leiden, The Netherlands
@article{CRMATH_2002__334_12_1083_0,
     author = {Van Gaans, Onno and Verduyn Lunel, Sjoerd},
     title = {Invariant measures for dichotomous stochastic differential equations in {Hilbert} spaces},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1083--1088},
     publisher = {Elsevier},
     volume = {334},
     number = {12},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02410-X},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02410-X/}
}
TY  - JOUR
AU  - Van Gaans, Onno
AU  - Verduyn Lunel, Sjoerd
TI  - Invariant measures for dichotomous stochastic differential equations in Hilbert spaces
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1083
EP  - 1088
VL  - 334
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02410-X/
DO  - 10.1016/S1631-073X(02)02410-X
LA  - en
ID  - CRMATH_2002__334_12_1083_0
ER  - 
%0 Journal Article
%A Van Gaans, Onno
%A Verduyn Lunel, Sjoerd
%T Invariant measures for dichotomous stochastic differential equations in Hilbert spaces
%J Comptes Rendus. Mathématique
%D 2002
%P 1083-1088
%V 334
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02410-X/
%R 10.1016/S1631-073X(02)02410-X
%G en
%F CRMATH_2002__334_12_1083_0
Van Gaans, Onno; Verduyn Lunel, Sjoerd. Invariant measures for dichotomous stochastic differential equations in Hilbert spaces. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1083-1088. doi : 10.1016/S1631-073X(02)02410-X. http://www.numdam.org/articles/10.1016/S1631-073X(02)02410-X/

[1] Coppel, W.A. Dichotomies in Stability Theory, Lecture Notes in Math., 629, Springer-Verlag, Berlin–New York, 1978

[2] Da Prato, G.; Gatarek, D.; Zabczyk, J. Invariant measures for semilinear stochastic equations, Stochastic Anal. Appl., Volume 10 (1992) no. 4, pp. 387-408

[3] Da Prato, G.; Zabczyk, J. Stochastic Equations in Infinite Dimensions, Encyclopedia Math. Appl., 45, Cambridge University Press, 1992

[4] Eckmann, J.-P.; Hairer, M. Invariant measures for stochastic partial differential equations in unbounded domains, Nonlinearity, Volume 14 (2001), pp. 133-151

[5] O. van Gaans, A series approach to stochastic differential equations with infinite dimensional noise, Report MI 2002-07, Universiteit Leiden, 2002

[6] Gearhart, L. Spectral theory for contraction semigroups on Hilbert spaces, Trans. Amer. Math. Soc., Volume 236 (1978), pp. 385-394

[7] Herbst, I. The spectrum of Hilbert space semigroups, J. Operator Theory, Volume 10 (1983) no. 1, pp. 87-94

[8] Ichikawa, A. Semilinear stochastic evolution equations: Boundedness, stability and invariant measures, Stochastics, Volume 12 (1984), pp. 1-39

[9] Kaashoek, M.A.; Verduyn Lunel, S.M. An integrability condition on the resolvent for hyperbolicity of the semigroup, J. Differential Equations, Volume 112 (1994) no. 2, pp. 374-406

[10] Parthasarathy, K.R. Probability Measures on Metric Spaces, Academic Press, New York, 1967

[11] Stroock, D.W.; Varadhan, S.R.S. Multidimensional Diffusion Processes, Springer, Berlin, 1979

Cited by Sources:

Supported by an N.W.O. PIONIER-grant under 600-61-410.